# SDR AALA201710169023

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 63,372 hours, 23,767 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3209656
- Part serial: 0658
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW AND CABIN SMELLED AN ACRID ODOR FROM TOP OF DECENT TO 10000 FT. ODOR CLEARED. REMOVED AND REPLACED APU IAW AMM.
